Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 14, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 27, 2014, 6:57 PM CDT for Barry County, Lawrence County, Missouri. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2014, 6:57 PM CDT (23:57 UTC)
- Expired
- Mar 27, 2014, 7:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barry County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 57 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 7:07 PM CDT | HAIL 0.88 | 4 Sse Monett, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 12:54 PM CDT | Tornado Watch | SPC | 7 hr |
| Mar 27, 4:55 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 12.0 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 688 m²/s²
- 0-3 km storm-relative helicity
- 699 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
817
WUUS53 KSGF 272357
SVRSGF
MOC009-109-280030-
/O.NEW.KSGF.SV.W.0014.140327T2357Z-140328T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
657 PM CDT THU MAR 27 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 730 PM CDT
* AT 655 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PURDY...AND
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MADRY...MCDOWELL...PLEASANT RIDGE...PURDY AND WHEELERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3681 9402 3682 9403 3685 9402 3692 9390
3700 9361 3682 9361 3682 9357 3681 9357
3679 9390
TIME...MOT...LOC 2357Z 258DEG 41KT 3684 9394
HAIL...1.00IN
WIND...60MPH
$$
CRAMER2 follow-up statements
057
WWUS53 KSGF 280009
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
709 PM CDT THU MAR 27 2014
MOC009-109-280030-
/O.CON.KSGF.SV.W.0014.000000T0000Z-140328T0030Z/
BARRY MO-LAWRENCE MO-
709 PM CDT THU MAR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAWRENCE AND NORTH CENTRAL BARRY COUNTIES UNTIL 730 PM CDT...
AT 708 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTH CENTRAL
BARRY COUNTY...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MADRY AND PLEASANT RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3685 9389 3687 9391 3688 9390 3700 9361
3694 9360 3694 9361 3685 9361 3684 9387
TIME...MOT...LOC 0010Z 258DEG 41KT 3687 9381
HAIL...1.00IN
WIND...60MPH
$$
CRAMER946
WWUS53 KSGF 280019
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 PM CDT THU MAR 27 2014
MOC009-109-280029-
/O.CAN.KSGF.SV.W.0014.000000T0000Z-140328T0030Z/
BARRY MO-LAWRENCE MO-
719 PM CDT THU MAR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE AND
NORTH CENTRAL BARRY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3685 9389 3687 9391 3688 9390 3700 9361
3694 9360 3694 9361 3685 9361 3684 9387
TIME...MOT...LOC 0019Z 258DEG 41KT 3689 9368
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 6:41 PM CDT, 16 minutes earlier.
Area forecast discussion, Mar 27, 6:41 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 641 PM CDT Thu Mar 27 2014 .UPDATE... Issued at 640 PM CDT THU MAR 27 2014 Cold front has taken over the dryline over western areas and will continue to accelerate southeastward this evening. Another mid level enhancement on the water vapor suggest that an up tick in convection will be possible over the far southwestern portions of Missouri over the next couple of hours. MUCAPE is around 1000 J/KG southwest of Springfield and shear is still very impressive. The overall thinking is that storms will line up along the cold front and advance southeastward this evening. Strong winds and nearly severe hail will be the main threat later this evening. Storms should clear through the area by midnight tonight. && .SHORT TERM...(This Evening through Friday) Issued at 230 PM CDT THU MAR 27 2014 The cold front will push eastward across the Ozarks this evening as a vigorous shortwave trough tracks northeast across the Midwest. Expect thunderstorms to evolve into linear segments along the front but cannot rule out discrete supercells along and just ahead of the line through early evening. The potential for severe storms will persist through much of the evening but the risk will gradually diminish after sunset. Damaging wind gusts will remain the primary hazard risk given the strong environmental winds just off of the surface while large will also be possible. The limited risk for a tornado will diminish with sunset. The front will push to our south overnight but stall as another shortwave trough approaches Friday. This will bring showers northward back into southern Missouri by Friday afternoon. This activity will be most numerous near the Arkansas border where a few rumbles of thunder cannot be ruled out. Otherwise a mostly cloudy sky and cooler temperatures can be expected Friday. .LONG TERM...(Friday Night through Thursday) Issued at 230 PM CDT THU MAR 27 2014 A quasi-zonal pattern will set up this weekend into next week across the CONUS. This will bring shortwaves and accompanying fronts eastward across the region every couple of days while maintaining seasonably mild temperatures. A return southerly flow by Sunday will send temperatures well into the 60s to near 70 degrees. The warming temperatures and increasing southerly Sunday will result in elevated fire weather conditions. The next front will arrive Monday and may be accompanied by scattered showers. A better chance of convection will develop during mid week as the next shortwave arrives and taps into a better moisture supply. && .AVIATION...(For the 00Z TAFS through 00Z Friday Evening) Issued at 640 PM CDT THU MAR 27 2014 Very active weather expected over the next 3 to 6 hours as thunderstorms move through the region ahead of an advancing cold front. Activity is in developing stages near the SGF aerodrome and well to the west of BBG. Expect a period of MVFR, and possibly IFR, with any thunderstorms, as well as gusty winds. The cold front will pass through JLN within the next hour and this will bring an end to the thunderstorm risk there. Winds ahead of the front will remain gusty this evening, but not nearly as gusty as earlier today. Clearing is expected behind the cold front tonight, however another storm system moving across the southern tier of the U.S. will bring an increase in clouds to the area Friday, with showers possible by late in the afternoon at SGF and especially BBG. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && UPDATE...Griffin SHORT TERM...Foster LONG TERM...Foster AVIATION...Gagan
Hazardous weather outlook, Mar 27, 6:13 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 613 PM CDT THU MAR 27 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-282315- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 613 PM CDT THU MAR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. ELEVATED NON THUNDERSTORM WIND RISK. DISCUSSION... AN ELEVATED RISK FOR SEVERE THUNDERSTORMS WILL DEVELOP THROUGH THE EVENING HOURS FROM WEST TO EAST ACROSS THE OUTLOOK AREA. THE STORMS WILL IMPACT THE HIGHWAY 65 CORRIDOR THROUGH 8 PM AND REACH HIGHWAY 63 BY 10 PM...AND THE REMAINDER OF THE EASTERN MISSOURI OZARKS DURING LATE EVENING. SUPERCELLS WILL BE POSSIBLE INITIALLY WITH A RISK OF LARGE HAIL UP TO THE SIZE OF HALF DOLLARS...DAMAGING WINDS UP TO 70 MPH... AND A SMALL RISK FOR TORNADOES MAINLY WEST OF A LINE FROM BRANSON TO MARSHFIELD TO VIENNA THIS EVENING. THE STORMS WILL TRANSITION INTO LINE SEGMENTS WITH THE MAIN STORM THREATS BECOMING DAMAGING WINDS AND HAIL ACROSS SOUTHERN AND SOUTH CENTRAL MISSOURI. STORMS ARE EXPECTED TO EXIT THE REGION TO THE EAST BY 1 AM. OCCASIONAL WIND GUSTS OF 40 MPH WILL BE POSSIBLE THROUGH LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW THUNDERSTORMS MAY DEVELOP ACROSS SOUTH CENTRAL MISSOURI FRIDAY AFTERNOON AND EVENING. LOCALIZED ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP SATURDAY WITH A MORE WIDESPREAD ELEVATED FIRE WEATHER RISK ON SUNDAY. ANOTHER SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR AREAS WEST OF A LINE FROM BRANSON TO SALEM. SPOTTERS MAY BE NEEDED FOR AREAS EAST OF THAT LINE IN THE NEXT 6 HOURS THROUGH MIDNIGHT TONIGHT. AREAS ALONG A LINE AND WEST OF JOPLIN TO OSCEOLA WILL NO LONGER BE NEEDED THE REST OF THE NIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GRIFFIN
In the hours before
Local storm report, Mar 27, 5:18 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
518 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM FUNNEL CLOUD 2 ENE GRAVOIS MILLS 38.32N 92.79W
03/27/2014 MORGAN MO PUBLIC
&&
MGRIFFINLocal storm report, Mar 27, 5:19 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
519 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL BARNETT 38.38N 92.67W
03/27/2014 E1.50 INCH MORGAN MO LAW ENFORCEMENT
&&
JCOLUCCILocal storm report, Mar 27, 5:51 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL GRAVOIS MILLS 38.31N 92.83W
03/27/2014 E1.00 INCH MORGAN MO CO-OP OBSERVER
&&
JCOLUCCISpecial weather statement, Mar 27, 6:37 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
637 PM CDT THU MAR 27 2014
MOZ055-056-067-069-280000-
BENTON MO-CAMDEN MO-MORGAN MO-ST. CLAIR MO-
637 PM CDT THU MAR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...EXTREME NORTHWESTERN
CAMDEN...MORGAN AND NORTHEASTERN ST. CLAIR COUNTIES UNTIL 700 PM
CDT...
AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
FLORENCE TO 4 MILES SOUTHWEST OF COLE CAMP TO 7 MILES WEST OF
WHITAKERVILLE...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
SYRACUSE...WHITAKERVILLE AND CROCKERVILLE BY 645 PM CDT.
EDMONSON BY 650 PM CDT.
STOVER AND LAKEVIEW HEIGHTS BY 655 PM CDT.
ZORA...HASTAIN...VERSAILLES AND 6 MILES NORTH OF EDWARDS BY 700 PM
CDT.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS...TRUMAN LAKE AND TRUMAN STATE PARK.
PEOPLE IN BENTON...MORGAN...NORTHEASTERN ST. CLAIR AND NORTHWESTERN
CAMDEN COUNTIES...INCLUDING TRUMAN LAKE...COLE CAMP...TRUMAN STATE
PARK...LINCOLN...WARSAW...STOVER AND VERSAILLES...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3869 9284 3860 9283 3843 9263 3835 9264
3834 9269 3822 9270 3822 9274 3819 9277
3819 9294 3823 9295 3812 9306 3812 9365
3821 9353 3854 9319 3854 9307 3869 9305
TIME...MOT...LOC 2337Z 265DEG 31KT 3867 9294 3842 9320
3820 9346
BOXELLLocal storm report, Mar 27, 6:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT THU MAR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL FAIR GROVE 37.38N 93.15W
03/27/2014 E0.75 INCH GREENE MO TRAINED SPOTTER
&&
JCOLUCCISpecial weather statement, Mar 27, 6:52 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
652 PM CDT THU MAR 27 2014
MOZ055-067>069-078-079-280015-
BENTON MO-CAMDEN MO-CEDAR MO-HICKORY MO-POLK MO-ST. CLAIR MO-
652 PM CDT THU MAR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR CEDAR...HICKORY...NORTHWESTERN
POLK...SOUTHEASTERN ST. CLAIR...SOUTHERN BENTON AND WEST CENTRAL
CAMDEN COUNTIES UNTIL 715 PM CDT...
AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
FRISTOE TO OLYMPIA...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE FAIR PLAY...HERMITAGE...HUMANSVILLE...
STOCKTON...WEAUBLEAU AND WHEATLAND.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS...POMME DE TERRE LAKE...POMME DE TERRE STATE PARK...
STOCKTON LAKE...STOCKTON STATE PARK AND TRUMAN LAKE.
PEOPLE IN CEDAR...HICKORY...NORTHWESTERN POLK...SOUTHEASTERN ST.
CLAIR...SOUTHERN BENTON AND WESTERN CAMDEN COUNTIES...INCLUDING
TRUMAN LAKE...WEAUBLEAU...STOCKTON...STOCKTON LAKE...STOCKTON STATE
PARK...WHEATLAND...HUMANSVILLE...HERMITAGE AND POMME DE TERRE STATE
PARK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3816 9275 3790 9315 3790 9318 3788 9318
3763 9356 3763 9408 3770 9407 3817 9341
TIME...MOT...LOC 2352Z 270DEG 34KT 3818 9330 3769 9397
BOXELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:19 PM CDT | Wind Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 16 more | 23 hr |
| Mar 27, 3:17 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 43 min |
| Mar 27, 4:17 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 43 min |
| Mar 27, 4:31 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 29 min |
| Mar 27, 4:40 PM CDT | Tornado Warning | SGF | Morgan | 20 min |
| Mar 27, 4:50 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 40 min |
| Mar 27, 5:11 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 34 min |
| Mar 27, 5:18 PM CDT | Tornado Warning | SGF | Miller, Morgan | 27 min |
| Mar 27, 5:20 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 25 min |
| Mar 27, 5:38 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 37 min |
| Mar 27, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 35 min |
| Mar 27, 6:13 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 47 min |
| Mar 27, 6:32 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 43 min |
| Mar 27, 6:37 PM CDT | Special Weather Statement | SGF | Benton, Morgan | 23 min |
| Mar 27, 6:49 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 41 min |
| Mar 27, 6:52 PM CDT | Special Weather Statement | SGF | Cedar, Hickory | 23 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.